# SDR SWAA2012040902847

- Difficulty date: April 3, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N284AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 21,622 hours, 9,886 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE Z-FOLD LOOSE.  SECURED SLIDE PER MM.
